# SDR SWAA2014061629093

- Difficulty date: June 4, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 21,248 hours, 12,713 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Floor Support
- Part number: 1509100688
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOOR SUPPORT CORRODED BETWEEN BS 787 TO 817, RBL 14.  REPAIRED SUPPORT IAW SRM.
